Maxigesic Tab X 12 (Paracetamol and Ibuprofen)

SKU:
16235
See other products by: Maxigesic
Maxigesic Tab X 12 (Paracetamol and Ibuprofen) is rated 5.0 out of 5 by 2.
  • y_2025, m_5, d_8, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_16235, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 7.77ms
  • REVIEWS, PRODUCT
Our Price $4.99
Availability: In stock
Accepted payment methods

Maxigesic Tab X 12 (Paracetamol and Ibuprofen)

Pain shouldn’t stop you enjoying life, so put Maxigesic to the test for better*, faster* pain relief than paracetamol or ibuprofen alone*. Maxigesic combines the power of paracetamol and ibuprofen in a unique double-action formulation for fast effective relief of pain and fever. At maximum dosage, Maxigesic provides 78% more effective pain relief than paracetamol alone, 36% more effective relief than ibuprofen alone, and faster onset of meaningful pain relief than paracetamol or ibuprofen alone*. *A full daily dose of Maxigesic provides more effective and faster onset of meaningful pain relief than the equivalent dose of paracetamol or ibuprofen, given in 4 divided doses. Based on a study of post-operative pain relief over 48 hours after removal of 2-4 wisdom teeth. Daniels et al 2018. Clinical Therapeutics 40 (10): 1765-1776. Research sponsored by AFT Pharmaceuticals.

Developed Down Under, Maxigesic is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief for a wide range of pain symptoms, and also reduces inflammation and fever.

Maxigesic provides temporary relief of pain, including pain where inflammation is present, and for the reduction of fever. For temporary relief of pain associated with:

  • headache
  • migraine headache
  • tension headache
  • sinus pain
  • toothache
  • dental procedures
  • backache
  • sore throat
  • arthritis
  • tennis elbow
  • period pain
  • muscular pain
  • rheumatic pain
  • aches and pains associated with cold and flu

AUST R 218785

You can buy Maxigesic Tab X 12 (Paracetamol and Ibuprofen) online in Australia from Pharmacy Online

Adults and children over 12 years: Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours. 

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. - Do not give to children under 12 years of age. 

Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor. - 
Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor.

  • Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. 
  • Do not use if you are pregnant or trying to become pregnant. 
  • Do not use if you have a stomach ulcer. 
  • Do not use if you have impaired kidney function. 
  • Do not use if you have heart failure.
  • Do not use if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you get an allergic reaction, stop taking and see your doctor immediately. Also contains lactose.

Store below 30°C.

Contains lactose.

Maxigesic film coated tablets contain Paracetamol 500mg and Ibuprofen 150mg.

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed.
Do not give to children under 12 years of age.

Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor. - 
Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. 

  • Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. 
  • Do not use if you are pregnant or trying to become pregnant. 
  • Do not use if you have a stomach ulcer. 
  • Do not use if you have impaired kidney function.
  • Do not use if you have heart failure. 
  • Do not use if you are allergic to paracetamol, ibuprofen, aspirin or other anti—inflammatory medicines. 
  • If you get an allergic reaction, stop taking and see your doctor immediately. Also contains lactose. Pharmacy medicine Keep out of reach of children. Keep all medicines out of reach and sight of children.

Unless a doctor has told you to, do not take Maxigesic: 

  • If you have asthma 
  • If you are aged 65 or over 
  • With other products containing paracetamol, ibuprofen, aspirin or other anti—inflammatory medicines or with medicines you are taking regularly. 
  • If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Rated 5 out of 5 by from Maxigesic pain tablets I bought them for my Migraine, and they work great for me. I will recommend them to anybody who has got headaches or migraines because they work so well.
Date published: 2025-01-26
Rated 5 out of 5 by from Holy grail pain relief! I chose Maxigesic because my pharmacist said it was the only combination brand which works than panadol and nurofen alone. I take two tablets for my period pain or headache and it is fantastic!! I can get on with my day and not have to worry. Definitely recommend this product!
Date published: 2018-11-20
  • y_2025, m_5, d_8, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_16235, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 7.35ms
  • REVIEWS, PRODUCT